|regaining lost fat
Jan 21, 2002
I am a 43 year old man and have been on a holiday from hiv meds since last May. My t-cell count is stable at 850 and my viral load is at 8000. Despite the fact that I eat a high fat , high carb diet, I continue to lose fat. I lift weights 3-4 times a week. I've lost alot of fat in my buttocks, face, and legs. My vascularity is pronounced. What can I do to gain it back? MY doctor is testing my testosterone levels for deficiency and will know those results this week. He also told me to take l-carnitine and coenzyme q10 as a supplement. Are these supplements beneficial for fat gain? What would you advise? Thank you for your time.
Response from Dr. Dieterich
The testosterone is a good idea and should help you build muscle and strength. The antioxidant vitamins also should help too. However the overwhelming majority of patients who lose fat do not gain a great deal of it back. I think you are doing all the right things. Keep them up and you should be as good as you can be. It can also take a long time (up to a year) to get the fat back if it does come back. Be patient and positive! DTD
liver enzime readings and magic potion
VACINE HBV 2nd TIME!
- Night Sweats After Kissing Cold Sore Sign Of HIV AIDS
- Painful Ejaculation After Anal Fingering Worried I Have HIV
- Stinging Pain After Blowjob Worried I Have HIV
- Swollen Glands After Vaginal Sex Without Condom Does It Mean I Have HIV
- Tingling In Feet After Anal With Condom Worried I Have HIV
- Can You Get Pubic Lice If You Have No Pubic Hair?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.